Blank Cover Image
QR code for holdings

SIAM journal on mathematical analysis : a publication of the Society for Industrial and Applied Mathematics / Society for Industrial and Applied Mathematics

Format:
Journal
Back Title:
SIAM Journal on Mathematical Analysis
Published:
Philadelphia : Society for Industrial and Applied Mathematics, c1970-
Description:
v. ; 26 cm
Volumes & Years:
Vol. 1, no. 1 (Feb. 1970)-
ISSN:
00361410
NCID:
AA00424217
Holding items in this series
Loading
Holdings
Loading availability information
Accession List
Loading recipt information

Similar Items:

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

JSTOR Arts and Sciences I, Society for Industrial and Applied Mathematics

EBSCOhost Academic Search Premier, Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

EBSCOhost Academic Search Premier, Society for Industrial and Applied Mathematics.

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

SIAM Society for Industrial and Applied Mathematics, Society for Industrial and Applied Mathematics.

JSTOR Mathematics and Statistics, Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

SIAM Society for Industrial and Applied Mathematics, Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12